Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have urinate burning last 1.5 years .my last checkup urologist tests all scan, xray all is normal, my last checkup AUG test is normal clots penis urineway, and take tablets, doctor told 10 days tablets then cystoscopy test. Now I taken tablets but after taken tablets now I can't ejaculation, erection OK, orgasm OK, but no ejaculation please consult me.

2 Doctors Answered
I have urinate burning last 1.5 years .my last checkup ur...
It is because of silodal. It is a side effect of silodosin. Once you stop this tablet you will be normal.
3 people found this helpful
I have urinate burning last 1.5 years .my last checkup ur...
Nothing to worry silodal leads to retrograde ejaculation that why you do not c any ejaculation. Chronic UTI needs proper treatment and evaluation so consult a good urologist for your treatment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.